Restricted Lie (Super)Algebras in Characteristic 3

Sofiane Bouarroudj, A. O. Krutov, A. V. Lebedev, D. A. Leites, I. M. Shchepochkina

Research output: Contribution to journalArticle

Abstract

We give explicit formulas proving that the following Lie (super)algebras are restricted: known exceptional simple vectorial Lie (super)algebras in characteristic 3, deformed Lie (super)algebras with indecomposable Cartan matrix, simple subquotients over an algebraically closed field of characteristic 3 of these (super)algebras (under certain conditions), and deformed divergence-free Lie superalgebras of a certain type with any finite number of indeterminates in any characteristic.

Original languageEnglish (US)
Pages (from-to)49-52
Number of pages4
JournalFunctional Analysis and its Applications
Volume52
Issue number1
DOIs
Publication statusPublished - Jan 1 2018

    Fingerprint

Keywords

  • characteristic 3
  • Lie superalgebra
  • restricted Lie algebra

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Bouarroudj, S., Krutov, A. O., Lebedev, A. V., Leites, D. A., & Shchepochkina, I. M. (2018). Restricted Lie (Super)Algebras in Characteristic 3. Functional Analysis and its Applications, 52(1), 49-52. https://doi.org/10.1007/s10688-018-0206-7